# SDR A6WA200640316

- Difficulty date: August 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  LUBED SERVICE DOOR IAW 12-20-52, OPS CHECK GOOD.  (M)
